# SDR USAA980678

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48143
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779224
- Condition: Cracked
- Location: Bs 965
- Part time: 41,926 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 CHECK, FOUND 1 INCH CRACK AT LONGERON 17R AT STATION 965.  SPLICED IN NEW SECTION OF LONGERON PER SRM 53-02 FIG 18.  (M)
